Breakthrough bleeding is fairly common when you start using most hormonal contraceptives. If you are using a mini - progestin only pill (POP) you should call your doctor, having a period while taking mini pills can also mean you are ovulating.
been on my period for 2 weeks what does that mean
Hello, You will experience a withdrawal bleed within 2 weeks of stopping the pill. 2-4 weeks after the withdrawal bleed your period will arrive.
No. You should still have your period. Most people don't skip there periods unless they have been taken there pills for months. So expect your period.
This has happened to me, whilst not on the pill. I believe it happened because I took the morning after pill. I got a period shortly after taking the MAP, and then my period again, on the date that I was due to get it.
The pill i take for period pain apon completion or discontuning can stall the process of periods for up too 2 weeks. but that's just for the pill i take for period pain and may vary for others.
Hi, I'm having the same problem with my pill... Did you ever find out the reason?
If you have been using the pill regularly, it can cause your periods to become very light or stop all together. If you have not been on BCP and your period is 2 weeks late you should find out why your period is late before taking a drug to make it start.
your pill probably isn't strong enough
Yes you can start your pill but your advised to abstain from unprotected sex or to use protection for 2 weeks.
first thing in the morning 2 weeks after missed period If you are on a combined pill you should not miss a period and you should not be pregnant if you are taking it correctly. If you are on a progesterone only pill your periods may not be regular so if you think you may be pregnant wait at least 2 weeks after sex.
If you've been on the pill for two years, you can pretty much have sex whenever you want. You see, while on the pill, you don't actually ovulate. After your period, even if you didn't start taking your pills again, you'd have at least a week before you ovulate(as most women ovulate 2 weeks after period ends). So, if you're taking the pill, you're covered all the way through!
No you wont be protected. It's advised you take Plan B and use a condom for 2 weeks.
'The pill' works by changing your hormones around. Because it is messing with your hormone levels, you may find that it affects things like your period.
Yes it is normal. Your body is getting used to the hormones inside of the pill. And you may have really light periods to really heavy. Your body will even out once you have been on the pill for a little longer. Those symptoms should go away in a few months.
yes you can yes you can yes you can
You have to wait until the 1st day of your next period
no this is NOT normal, maybe you have forgotten the pill or miscalculated.
If you haven't started the pill yet then this is ok. Just start the pill when you want to but do not miss a pill. The pill will not prevent pregnancy until you've been on it for 4 weeks - after this time you can have unprotected intercourse. If you've already started the pill but forgot to take one on Sunday then you need to continue taking your pills as normal but you must use a condom for 2 weeks to prevent pregnancy.
No, There NOT the same the shot really helps, but the pill doesnt. && No, after the first dose your period should come in about 2 to 3 mouths but iDk why...
my daughter has been on her normal period and then 2 weeks later again and it has been over 2 weeks that she has been bleeding. what could this possibly be? is it something to worry about?
If you stop taking the birth control pill for 2 weeks, what happens is that you will have a period a few days after not taking any pills. You will also not be protected against pregnancy unless you use another form of contraception.
yes. you have to be taking the pill in advance ( 3 months) before you have intercourse. even when taking the pill for a while, there will always be the slight chance of getting pregnant.
Yes, it may be harder but you still ovulate even with out a period you just don't know when.
I have been on the same pill for about 2 years, and have been taking it continuously for the past 3 months, not bothering to have a period week. When I first started taking it, my doctor told me it was fine to do that. Recently, when starting a new pack, I got my period anyways. Why is this? I am worried that my body is no longer "responding" to the pill in the way that it should...